# SDR SWAA2018110826611

- Difficulty date: November 6, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 25,756 hours, 15,477 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: 111A1111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN LANDING GEAR WHEEL WELL VAPOR BARRIER CRACKED AT LBL 50.  REPAIRED BARRIER IAW SRM.
